Previous |  Up |  Next


Title: Linear differential Lappo-Danilevskii systems (English)
Author: Mazanik, S. A.
Language: English
Journal: Proceedings of Equadiff 10
Volume: [Part 1] Invited Lectures
Issue: 2001
Pages: 135-142
Category: math
MSC: 34A30
MSC: 34C41
idZBL: Zbl 1016.34047
idMR: MR1981532
Date available: 2012-10-04T15:40:48Z
Last updated: 2012-10-04
Stable URL:


Files Size Format View
Equadiff_10-2001-1_15.pdf 288.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo